| Catalog Number |
5-10315 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: patient was being intubated for endoscopy procedure.Crna tested ett cuff prior to intubation.Patient was int ubated without incident using rsi by crna with rn support.Crna noted difficulty keeping cuff inflated.Patient with stable vital signs throughout.Orogastric tube placed temporarily per dr verbal order to decompress stomach to see if issue resolved.50ml gastric contents suctioned out and og tube removed.Ett cuff still not inflating correctly.Decision made by anesthesiologist and crna to remove ett and reintubate with a new tube.Patient then intubated without difficulty and cuff inflated by crna.Defective ett was tested in a graduated cylinder of water, and an air leak was noted at the seal of the cuff to the tube.Tube discarded after defect was shown to endo charge rn and endoscopy manager.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.